W.Y.C. Chen, B.Q. Li and J.D. Louck,
The flagged double Schur function,
J. Algebraic Combin. 15 (2002) 7-26.

Cited by


  1. D. Anderson, Introduction to equivariant cohomology in algebraic geometry, In: Contributions to Algebraic Geometry, 71-92, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2012.

  2. D. Anderson, L. Chen and N. Tarasca, K-classes of Brill-Noether loci and a determinantal formula, arXiv:1705.02992.

  3. W.Y.C. Chen, C. Krattenthaler and A.L.B. Yang, The flagged Cauchy determinant, Graphs Comb. 21 (2005) 51-62.

  4. W.Y.C. Chen, G.-G. Yan and A.L.B. Yang, The skew Schubert polynomials, European J. Combin. 25 (2003) 1181-1196.

  5. W.Y.C. Chen and A.L.B. Yang, Stanley's zrank problem on skew partitions, Trans. Amer. Math. Soc. 360 (2008) 3121-3131.

  6. W.Y.C. Chen and A.L.B. Yang, Lattice paths and the flagged Cauchy determinant, Preprint.

  7. L. Fehér and R. Rimányi, Schur and Schubert polynomials as Thom polynomials—cohomology of moduli spaces, Cent. Eur. J. Math. 1 (2003) 418-434.

  8. A.M. Fu and A. Lascoux, Non-symmetric Cauchy kernels for the classical groups, J. Combin. Theory Ser. A 116 (2009) 903-917.

  9. A.M. Hamel and R.C. King, Symplectic shifted tableaux and deformations of Weyl's denominator formula for sp(2n), J. Algebraic Combin. 16 (2002) 269-300.

  10. A.M. Hamel and R.C. King, Tokuyama's Identity for Factorial Schur P and Q Functions, Electron. J. Combin. 22 (2015) Paper 2.42, 30 pp.

  11. A.M. Hamel and R.C. King, Factorial characters of some classical Lie groups, Preprint.

  12. A. Lascoux, Symmetric Functions and Combinatorial Operators on Polynomials, CBMS Regional Conference Series in Mathematics, 99, American Mathematical Society, 2003.

  13. A. Lascoux, How many alphabets can a Schur function accomodate? J. Comb. 3 (2012) 591-607.

  14. R. Laugwitz and V. Retakh, Noncommutative shifted symmetric functions, arXiv:1807.09197.

  15. L. Li and A.Yong, Some degenerations of Kazhdan–Lusztig ideals and multiplicities of Schubert varieties, Adv. Math. 229 (2012) 633-667.

  16. T. Matsumura, Flagged Grothendieck polynomials, arXiv:1701.03561.

  17. G. Merzon and E. Smirnov, Determinantal identities for flagged Schur and Schubert polynomials, Eur. J. Math. 2 (2016) 227-245.

  18. A.I. Molev, Littlewood–Richardson polynomials, J. Algebra. 321 (2009) 3450-3468.

  19. A.I. Molev, Comultiplication rules for the double Schur functions and Cauchy identities, Electron. J. Combin. 16 (2009) Research Paper 13, 44 pp.